# SDR CA031120008

- Difficulty date: October 25, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7921 · Engine Oil Cooler
- Part: Duct
- Part number: 0401272820
- Condition: Separated
- Location: Eng Oil Cooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING NORMAL DAILY TREND CHECK, PILOT NOTICED GRADUAL INCREASE IN ENG OIL TEMP ON NR 2 AND REPORTED TO THE ENGINEER.  INSPECTION CARRIED OUT ON THE NR 2 OIL COOLER DUCT INSTALLATION IN WHICH THE FLEXIBLE DUCT LOCATED BELOW THE BLOWER ON THE INSIDE OF THE AIRFRAME WAS FOUND TO HAVE SEPERATED INTERNALLY AND PARTIALLY COLLAPSED. THE DUCT WAS CHANGED OUT AND OIL TEMP WENT BACK TO NORMAL. DUCT HAD BEEN INSTALLED ON 11MAY 2003.THIS IS THE SECOND OCCURRENCE OF FAILURE OF THIS PART.(REFER ALSO I2002-192)
